# SDR WTAA970152

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N455UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120163
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 2S5
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

RDD - CARGO DOOR WARNING LIGHT ILLUMINATED DURING TAKEOFF ROLL.  TAKEOFF ABORTED.  DEFERRED DOOR WARNING PER MEL 52-70-1.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE SUBSEQUENTLY CLEARED DEFERRAL BY ADJUSTING MICROSWITCH.  OPERATIONAL CHECK SATISFACTORY.  (X)
